# SDR AALA202304254507

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 61,602 hours, 36,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2976
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 45,059 hours, 30,081 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE PATH SEAT LIGHTING INOPERATIVE AT SEAT ROWS 3C, 7C, 15C, 20C, 24C ,AND 26C. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
